# SDR CALA2022031000625

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347715321200
- Condition: None
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 AREAS OF CORROSION DAMAGE IN THE AFT CARGO COMPARTMENT O N THE INTERIOR LEDGE BETWEEN FR57 AND FR58. (SDR) REMOVED CORROSION LEDGE BETWEEN FR57/FR58 IAW SRM 51-24-00, CHEC SRM 51-23-11. EMP: V936136 WC: 0024017 STA: ST ENG BFM KED LIMITS IAW SRM 53-41-44-283-003, OUT OF LIMITS. REMOVED SHEE T-THRESHOLD IAW SRM 51-42-11 AND INSTALLED NEW PART IAW SRM 51-4 2-11, TREATED NAD PRIMED IAW SRM 51-21-11, TOP COATED AREA IAW
